# SDR DALA2024011000450

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 56,479 hours, 39,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER AISLE OVERHEAD EMERGENCY EXIT LIGHT IS INOPERATIVE AT ROW 19. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY AT OVERHEAD BIN 8, ROW 17R IAW B717 AMM 33-51. LIGHT OPERATION CHECKS GOOD. (LP #5150194)
